# SDR UALA2011021500789

- Difficulty date: February 15, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N814UA
- Make and model: Airbus A319-131
- Aircraft serial: 862
- Aircraft time: 42,842 hours, 16,944 cycles
- Engine: Iae V2522A5
- System (JASC): 2730 · Elevator Control System
- Part: Rod End
- Part number: 341203300
- Part serial: 130540
- Condition: Faulty
- Location: Servo Control
- Component: Servo Control
- Component part number: 31075270
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

MODERATE TAIL VIBRATION, RTFL.  VIBRATION CHECKLIST FILLED OUT BY CREW, SHOWS VERTICAL BOUNCE.  FOUND PLAY AT ELEVATOR SERVO CONTROL ROD ENDS, REPLACED ELEV SERVO CONTROLS 34CE4 AND 34CE3 IAW AMM AND ROD ENDS OF SERVO CONTROLS 34CE1 AND 34CE2 IAW AMM, TESTS OK.  VIBRATION TBS WAS FOLLOWED.
